# SDR SIMA20140813003

- Difficulty date: August 13, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 26,671 hours, 22,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING & AFT AISLE EMER LIGHTS INOPERATIVE.  R & R NR 4 EMER LIGHT BATTERY & CHARGER IAW WC 33-700-19.  OPERATIONS CHECKED GOOD IAW WC 33-700-17.  EMER LIGHT BATTERY PN 2013-1A & SN 70408.
